Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls

Norihisa Ikoma, Hitoshi Ishii

    Research output: Contribution to journalArticle

    8 Citations (Scopus)

    Abstract

    We study the eigenvalue problem for positively homogeneous, of degree one, elliptic ODE on finite intervals and PDE on balls. We establish the existence and completeness results for principal and higher eigenpairs, i.e., pairs of an eigenvalue and its corresponding eigenfunction.

    Original languageEnglish
    Pages (from-to)783-812
    Number of pages30
    JournalAnnales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis
    Volume29
    Issue number5
    DOIs
    Publication statusPublished - 2012 Sep

    ASJC Scopus subject areas

    • Analysis
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls'. Together they form a unique fingerprint.

  • Cite this